Temporal dynamics of a jökulhlaup system

Ng, F. and Liu, S. (2009) Temporal dynamics of a jökulhlaup system. Journal of Glaciology, 55 (192). 1 - 15. ISSN 0022-1430

Abstract

Metadata

Authors/Creators:
  • Ng, F.
  • Liu, S.
Copyright, Publisher and Additional Information: © 2009 International Glaciological Society. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 12 May 2014 09:16
Last Modified: 25 Mar 2018 19:42
Published Version: http://dx.doi.org/10.3189/002214309789470897
Status: Published
Publisher: International Glaciological Society
Refereed: Yes
Identification Number: https://doi.org/10.3189/002214309789470897

Share / Export

Statistics